Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 233, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 16, 2012, 5:16 PM CDT for Greene County, Webster County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2012, 5:16 PM CDT (22:16 UTC)
- Expired
- Aug 16, 2012, 6:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Greene County, MO, Webster County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 1:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
840
WUUS53 KSGF 162216
SVRSGF
MOC077-225-162300-
/O.NEW.KSGF.SV.W.0233.120816T2216Z-120816T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
WESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 600 PM CDT
* AT 514 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
FAIR GROVE...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
BASSVILLE...ELKLAND...FAIR GROVE...NORTHVIEW AND STRAFFORD.
INTERSTATE 44 BETWEEN MILE MARKERS 87 AND 97 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
THIS STORM PRODUCED HAIL TO THE SIZE OF GOLF BALLS NORTH OF
MARSHFIELD AT 500 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3714 9307 3741 9317 3742 9314 3742 9310
3741 9308 3744 9307 3745 9302 3721 9289
TIME...MOT...LOC 2215Z 336DEG 16KT 3736 9302
HAIL...1.25IN
WIND...60 MPH
$$
HATCH1 follow-up statement
182
WWUS53 KSGF 162237
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 PM CDT THU AUG 16 2012
MOC077-225-162300-
/O.CON.KSGF.SV.W.0233.000000T0000Z-120816T2300Z/
GREENE MO-WEBSTER MO-
537 PM CDT THU AUG 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
WEBSTER AND EAST CENTRAL GREENE COUNTIES UNTIL 600 PM CDT...
AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST CENTRAL
WEBSTER COUNTY...AND MOVING SOUTH AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. HAIL FROM DIME TO QUARTER SIZE HAS BEEN
REPORTED WITH THIS STORM.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
NORTHVIEW.
INTERSTATE 44 BETWEEN MILE MARKERS 87 AND 97 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3734 9314 3737 9310 3739 9305 3741 9300
3721 9289 3714 9307
TIME...MOT...LOC 2236Z 340DEG 13KT 3728 9298
HAIL...1.25IN
WIND...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:47 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Aug 16, 3:47 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 347 PM CDT THU AUG 16 2012 .DISCUSSION... THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA THIS AFTERNOON ALONG A PRE-FRONTAL BOUNDARY AND AHEAD OF A COLD FRONT. THE COLD FRONT IS NOW GENERALLY LOCATED FROM CENTRAL OKLAHOMA TO THE NORTHEAST THROUGH JOPLIN MISSOURI TO NEAR ST LOUIS MISSOURI. THE GREATEST COVERAGE IN STORMS IS OCCURRING ACROSS THE EASTERN OZARKS. THIS IS GENERALLY ALONG AND EAST OF THE PRE-FRONTAL TROUGH. STORMS ARE BEGINNING TO DEVELOP ALONG THE COLD FRONT CURRENTLY ACROSS CENTRAL MISSOURI AND ALSO ACROSS NORTHEASTERN OKLAHOMA. EXPECTED THE DEVELOPMENT TO FILLING IN BETWEEN THESE TWO AREAS ACROSS SOUTHWESTERN MISSOURI. STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE WITH WINDS IN EXCESS OF 60 MPH AND DIME TO QUARTER SIZE HAIL THE MAIN RISK WITH THESE STORMS. DEEP LAYER SHEAR REMAIN LOW...SO EXPECT THE ACTIVITY TO GENERALLY CONTINUE HOW IS HAS BEEN THIS AFTERNOON...WITH SHORT LIVED THUNDERSTORM DEVELOPING...PUTTING AN OUTFLOW OUT...WITH A NEW UPDRAFT THEN DEVELOPING TO THE SOUTH OF THE FIRST ONE. THERE IS ALSO STEEP LAPSE RATES AND INCREASED INSTABILITY IN THE HAIL GROWTH ZONE IN PLACE WHICH WILL SUPPORT A HAIL RISK. STILL EXPECT THE MAJORITY OF THE HAIL WITH THE STRONGER STORMS TO BE DIME TO NICKEL SIZE DUE TO THE SHORT LIVED NATURE OF THESE STORMS AND THE WARM CONDITIONS. HOWEVER...A FEW OF THE STRONGEST STORMS AND MORE PERSISTED UPDRAFTS WILL HAVE THE POTENTIAL TO PRODUCE QUARTER SIZE HAIL. THERE WILL BE GOOD COVERAGE OF THIS ACTIVITY SOUTH OF THE INTERSTATE 44 CORRIDOR. HOWEVER...WITH THE SHORT LIVED NATURE OF THE INDIVIDUAL STORMS THE RAINFALL AMOUNTS WILL STILL VARY GREATLY...WITH SOME LOCATION RECEIVING VERY LITTLE TO OTHERS GETTING OVER AN INCH IN LOCALIZED AREAS. THE FRONT AND STRONG TO SEVERE POTENTIAL WILL SLIDE SOUTH OF THE AREA EARLY THIS EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE DEVELOPING WELL BEHIND THE FRONT...ON THE 850MB FRONT WHICH IS LAGGING BEHIND THE SURFACE FRONT AND ALSO AHEAD OF UPPER LEVEL ENERGY SLIDING THROUGH THE REGION. THERE SHOULD BE ENOUGH ELEVATED INSTABILITY FOR SOME THUNDERSTORMS TO OCCUR BEHIND THE FRONT OVERNIGHT INTO FRIDAY...BUT NO SEVERE WEATHER IS EXPECTED. SHOWERS AND A FEW THUNDERSTORMS MAY LINGER ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI FROM TIME TO TIME INTO SATURDAY NIGHT. NO WIDESPREAD HEAVY RAIN IS EXPECTED FROM THIS ACTIVITY AS IT WILL GENERALLY REMAIN LIGHT. COOLER WEATHER WILL SPREAD INTO THE AREA BEHIND THE FRONT. HIGHS FRIDAY INTO SATURDAY SHOULD GENERALLY REMAIN IN THE UPPER 70S TO THE MIDDLE 80S WITH LOWS DROPPING INTO THE 50S EACH NIGHT. TEMPERATURES WILL THEN WARM TO NEAR NORMAL EARLY NEXT WEEK AS HIGHS WARM INTO THE UPPER 80S. ANOTHER SYSTEM MAY MOVE THROUGH THE AREA DURING THE MIDDLE OF NEXT WEEK AND COULD BRING SOME ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO THE REGION. WISE && .AVIATION... FOR THE 18Z KSGF...KJLN AND KBBG TAFS...A COLD FRONT IS CURRENTLY PUSHING SOUTHEAST TOWARDS THE AREA EARLY THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO BEGIN TO DEVELOP ALONG THE FRONT IN THE NEXT COUPLE HOURS JUST NORTH OF THE KJLN AND KSGF TAF SITES. THE FRONT AND THUNDERSTORM DEVELOPMENT WILL THEN SLIDE SOUTHEAST INTO THE EARLY EVENING HOURS. HAVE COVERED THE THUNDERSTORMS POTENTIAL WITH TEMPO GROUPS IN THE TAFS THIS AFTERNOON INTO EARLY THIS EVENING. BEHIND THE FRONT ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE INTO FRIDAY MORNING. THE COVERAGE IS STILL IN QUESTION WITH THIS ACTIVITY AND HAVE NOT INCLUDED IN THIS TAF. WINDS WILL BECOME MORE NORTHERLY BEHIND THE FRONT TONIGHT INTO FRIDAY MORNING. CEILINGS WILL LOWER INTO THE MVFR RANGE...AND POSSIBLY IFR AT THE KBBG SITE OVERNIGHT BEHIND THE FRONT. CEILINGS SHOULD THEN BEGIN TO RISE DURING BY THE MID MORNING HOURS ON FRIDAY. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 16, 2:44 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 244 PM CDT THU AUG 16 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 244 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... AFTERNOON HEAT INDEX VALUES IN THE MIDDLE 90S ARE EXPECTED ACROSS PORTIONS OF SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD AND ALONG A COLD FRONT INTO EARLY THIS EVENING AS THE FRONT MOVES SOUTHEAST ACROSS THE AREA. THIS ACTIVITY WILL GENERALLY AFFECT LOCATIONS ALONG AND SOUTH OF A JOPLIN TO VIENNA MISSOURI LINE. DAMAGING STRAIGHT LINE WINDS OVER 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS WILL BE THE PRIMARY RISK WITH THESE STORMS. FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS WILL ALSO BE HAZARDS WITH THESE STORMS. ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS BEHIND THE FRONT. OCCASIONAL LIGHTNING STRIKES...BRIEF HEAVY DOWNPOURS...AND PERHAPS SOME SMALL HAIL WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW THUNDERSTORMS WILL REMAIN POSSIBLE INTO SATURDAY NIGHT ACROSS FAR SOUTHERN MISSOURI AND SOUTHEASTERN KANSAS. OCCASIONAL LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD WITH ANY STORMS. THERE COULD BE ADDITIONAL THUNDERSTORM CHANCES DURING THE MIDDLE OF NEXT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING ALONG AND SOUTH OF A JOPLIN TO VIENNA MISSOURI LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Aug 16, 4:20 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 420 PM CDT THU AUG 16 2012 MOZ091-092-162145- WEBSTER MO-WRIGHT MO- 420 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER AND NORTHWESTERN WRIGHT COUNTIES UNTIL 445 PM CDT... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF DUNCAN...OR 9 MILES EAST OF MARSHFIELD...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3730 9234 3708 9261 3731 9285 3747 9272 TIME...MOT...LOC 2121Z 310DEG 18KT 3733 9271 HATCH
Local storm report, Aug 16, 4:36 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 3 E ROLLA 37.95N 91.72W
08/16/2012 E60 MPH PHELPS MO TRAINED SPOTTER
ESTIMATED 50-60 MPH WINDS. ALSO DIME SIZED HAIL.
&&
DSASpecial weather statement, Aug 16, 4:40 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 440 PM CDT THU AUG 16 2012 MOZ093-101-162215- MCDONALD MO-NEWTON MO- 440 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCDONALD AND SOUTHWESTERN NEWTON COUNTIES UNTIL 515 PM CDT... AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR SENECA...OR 13 MILES WEST OF NEOSHO...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ANDERSON...GOODMAN...LANAGAN...NEOSHO... RACINE AND SENECA. THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3692 9427 3665 9428 3656 9461 3690 9462 TIME...MOT...LOC 2140Z 271DEG 15KT 3681 9457 HATCH
Local storm report, Aug 16, 5:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL MARSHFIELD 37.34N 92.91W
08/16/2012 E0.88 INCH WEBSTER MO AMATEUR RADIO
0500 PM HAIL 3 N FORSYTH 36.73N 93.12W
08/16/2012 E1.00 INCH TANEY MO LAW ENFORCEMENT
0500 PM HAIL 1 SE NEOSHO 36.86N 94.35W
08/16/2012 E0.88 INCH NEWTON MO EMERGENCY MNGR
&&
DSALocal storm report, Aug 16, 5:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
510 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 5 NW NIANGUA 37.43N 92.91W
08/16/2012 M1.00 INCH WEBSTER MO TRAINED SPOTTER
&&
LINDENBERGLocal storm report, Aug 16, 5:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND GST 4 SSE CHESTNUTRIDGE 36.79N 93.22W
08/16/2012 E60.00 MPH TANEY MO TRAINED SPOTTER
50-60 MPH GUSTS. SMALL LIMBS DOWN ON ROAD. DIME SIZED
HAIL ALSO REPORTED.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 12:42 PM CDT | Special Weather Statement | SGF | Christian | 48 min |
| Aug 16, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster | 43 min |
| Aug 16, 12:57 PM CDT | Special Weather Statement | SGF | Dent | 33 min |
| Aug 16, 1:16 PM CDT | Special Weather Statement | SGF | Christian | 29 min |
| Aug 16, 1:23 PM CDT | Special Weather Statement | SGF | Texas | 37 min |
| Aug 16, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 45 min |
| Aug 16, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 28 min |
| Aug 16, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster | 41 min |
| Aug 16, 2:07 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 38 min |
| Aug 16, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 51 min |
| Aug 16, 2:24 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 30 min |
| Aug 16, 2:53 PM CDT | Special Weather Statement | SGF | Shannon | 37 min |
| Aug 16, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 46 min |
| Aug 16, 3:07 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas, Wright | 53 min |
| Aug 16, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Webster, Wright | 47 min |
| Aug 16, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 42 min |
| Aug 16, 4:20 PM CDT | Special Weather Statement | SGF | Wright | 25 min |
| Aug 16, 4:31 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 44 min |
| Aug 16, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 38 min |
| Aug 16, 4:40 PM CDT | Special Weather Statement | SGF | Newton | 35 min |
| Aug 16, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 44 min |
| Aug 16, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 43 min |
| Aug 16, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 36 min |
| Aug 16, 5:03 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 42 min |
| Aug 16, 5:18 PM CDT | Special Weather Statement | SGF | Newton | 27 min |
| Aug 16, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 41 min |
| Aug 16, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 37 min |
| Aug 16, 5:46 PM CDT | Special Weather Statement | SGF | Greene | 29 min |
| Aug 16, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 28 min |
| Aug 16, 6:14 PM CDT | Special Weather Statement | SGF | Newton | 31 min |
| Aug 16, 6:21 PM CDT | Special Weather Statement | SGF | Dent | 24 min |
| Aug 16, 6:27 PM CDT | Special Weather Statement | SGF | Christian | 33 min |
| Aug 16, 6:35 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 40 min |
| Aug 16, 6:48 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Webster | 6 hr |
| Aug 16, 6:59 PM CDT | Special Weather Statement | SGF | Webster | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.